HCG and Acne

  1. Registered User
    candle25's Avatar
    Stats
    6'1"  182 lbs.
    Join Date
    Nov 2003
    Location
    USA
    Age
    38
    Posts
    626
    Rep Power
    445

    HCG and Acne


    I did a search and found that other people have had increased acne while using HCG. I'm doing 1000iu/week while on cycle and I'm starting to break out like crazy on my chest and back. Anyone know how to treat or prevent the acne?

  2. supreme being
    WATERLOGGED's Avatar
    Stats
    5'8"  223 lbs.
    Join Date
    Sep 2003
    Location
    fla
    Age
    52
    Posts
    701
    Rep Power
    484

    well a take a bath "lol""lol". no really i heard b5 helps, big doses tho i think 1000mg/day probably more.
  3. Registered User
    westniles's Avatar
    Join Date
    Jan 2004
    Age
    30
    Posts
    122
    Rep Power
    190

    Quote Originally Posted by WATERLOGGED
    well a take a bath "lol""lol". no really i heard b5 helps, big doses tho i think 1000mg/day probably more.
    More like 10 grams a day. I am having bad acne post cycle from mdien, and have been trying everything to rid myself of my bacne before my vacation in a couple weeks.

    I have been doing 10 grams of b-5 a day, split up in doses. B-5 has worked for me in the past. I am also putting benzyl peroxide 10% cream on my back 2 times a day, and showering 2 times a day. I think this should clear it up in a couple weeks.
    •   
       

  4. Registered User
    size's Avatar
    Join Date
    Jan 2003
    Location
    Bermuda
    Age
    42
    Posts
    4,233
    Rep Power
    2267

    B5 is helpful for many, take it in many doses spread thoughout the day. Otherwise you are going to piss it away.

    However, you may just have to accept some acne. it tneds to happen during post cycle as the body's hormone production begins.
  5. Registered User
    candle25's Avatar
    Stats
    6'1"  182 lbs.
    Join Date
    Nov 2003
    Location
    USA
    Age
    38
    Posts
    626
    Rep Power
    445

    I'm on cycle though, 6 weeks in. That is why I find this so odd.
  6. Registered User
    size's Avatar
    Join Date
    Jan 2003
    Location
    Bermuda
    Age
    42
    Posts
    4,233
    Rep Power
    2267

    Quote Originally Posted by candle25
    I'm on cycle though, 6 weeks in. That is why I find this so odd.

    In that case, it may just be the cumulation of the exogenous test levels.
  7. Board Supporter
    Ivan Drago's Avatar
    Join Date
    Nov 2003
    Location
    Boston
    Posts
    257
    Rep Power
    259

    I wouldn't take while "on" but Accutane certainly helps. You'll have to get monthly bloodwork done too, so they'll know if you're on something or not.
  •   

      
     

Similar Forum Threads

  1. fina and acne
    By slewdem in forum Anabolics
    Replies: 2
    Last Post: 06-13-2004, 01:37 AM
  2. Mixing HCG and prop.
    By muscles4life in forum Anabolics
    Replies: 4
    Last Post: 04-04-2004, 09:09 PM
  3. HCG and a 6 week cycle
    By pcazar in forum Anabolics
    Replies: 4
    Last Post: 01-18-2004, 09:27 PM
  4. Spiro 5% and acne.....
    By Jergo in forum Anabolics
    Replies: 6
    Last Post: 10-13-2003, 08:07 AM
  5. The neccessity of HCG, and methyl 1-test?
    By Tiabin in forum Anabolics
    Replies: 3
    Last Post: 09-17-2003, 07:27 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in

Content Relevant URLs by vBSEO ©2011, Crawlability, Inc.